Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 76, NWS Milwaukee, WI

October 12, 2012

NWS Milwaukee, WI issued this small craft advisory at Oct 12, 2012, 4:02 PM CDT. It took effect at Oct 13, 2012, 1:00 AM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Oct 12, 2012, 4:02 PM CDT (21:02 UTC)
In effect from
Oct 13, 2012, 1:00 AM CDT
Expired
Oct 13, 2012, 9:20 PM CDT
In force
20 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

507 
WHUS73 KMKX 122102
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
402 PM CDT FRI OCT 12 2012

...BREEZY WINDS AND HIGH WAVES DEVELOPING LATER TONIGHT...

.A TIGHT PRESSURE GRADIENT WILL DEVELOP LATER TONIGHT THROUGH
SATURDAY EVENING ACROSS THE AREA. THIS WILL LEAD TO BREEZY SOUTH
TO SOUTHWEST WINDS DEVELOPING LATER TONIGHT...WITH BREEZY
SOUTHWEST WINDS INTO SATURDAY EVENING. HIGH WAVES WILL BE MAINLY
TOWARD THE OPEN WATERS.

LMZ643>646-130515-
/O.NEW.KMKX.SC.Y.0076.121013T0600Z-121014T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
402 PM CDT FRI OCT 12 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SATURDAY TO 1 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM SATURDAY TO
1 AM CDT SUNDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS LATER TONIGHT...BECOMING SOUTHWEST
  BY SATURDAY AFTERNOON AND EVENING. 

* WAVES: BUILDING TO 4 TO 8 FEET TOWARD THE OPEN WATERS LATER
  TONIGHT AND SATURDAY...LINGERING INTO SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
5 follow-up statements
063 
WHUS73 KMKX 130152
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
852 PM CDT FRI OCT 12 2012

...BREEZY WINDS AND HIGH WAVES DEVELOPING LATER TONIGHT...

.A TIGHT PRESSURE GRADIENT WILL DEVELOP LATER TONIGHT THROUGH
SATURDAY EVENING ACROSS THE AREA. THIS WILL LEAD TO BREEZY SOUTH
TO SOUTHWEST WINDS DEVELOPING LATER TONIGHT...WITH BREEZY
SOUTHWEST WINDS INTO SATURDAY EVENING. HIGH WAVES WILL BE MAINLY
TOWARD THE OPEN WATERS.

LMZ643>646-131000-
/O.CON.KMKX.SC.Y.0076.121013T0600Z-121014T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
852 PM CDT FRI OCT 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SATURDAY TO
1 AM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SATURDAY TO
1 AM CDT SUNDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS LATER TONIGHT...BECOMING SOUTHWEST 
  BY SATURDAY AFTERNOON AND EVENING. 

* WAVES: BUILDING TO 4 TO 8 FEET TOWARD THE OPEN WATERS LATER 
  TONIGHT AND SATURDAY...LINGERING INTO SATURDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
112 
WHUS73 KMKX 130920
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
420 AM CDT SAT OCT 13 2012

...BREEZY WINDS AND HIGH WAVES DEVELOPING LATER TONIGHT...

.BREEZY SOUTH TO SOUTHWEST WINDS...DUE TO A TIGHT PRESSURE
GRADIENT AHEAD OF APPROACHING LOW PRESSURE...WILL CONTINUE THROUGH
THIS EVENING ACROSS THE AREA. WINDS WILL DIMINISH OVERNIGHT AS THE
LOW CROSSES SOUTHERN WISCONSIN. HIGH WAVES...MAINLY TOWARD THE
OPEN WATERS...WILL SUBSIDE AS THE WINDS EASE. ADVISORY CONDITIONS
ARE EXPECTED TO RETURN SUNDAY AS WINDS INCREASE BEHIND THE
DEPARTING LOW.

LMZ643>646-131730-
/O.CON.KMKX.SC.Y.0076.000000T0000Z-121014T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
420 AM CDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS...BECOMING SOUTHWEST THIS AFTERNOON
  AND EVENING...BACKING SOUTHEAST AND THEN EAST AND LOWERING TO 5
  TO 15 KNOTS THIS EVENING.

* WAVES: BUILDING TO 4 TO 8 FEET...WITH THE HIGHER WAVES TOWARD
  THE OPEN WATERS...LINGERING INTO SATURDAY EVENING...THEN
  SUBSIDING TO 3 TO 4 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
453 
WHUS73 KMKX 131432
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
932 AM CDT SAT OCT 13 2012

...BREEZY WINDS TODAY...AND HIGH WAVES INTO TONIGHT...

.BREEZY SOUTH TO SOUTHWEST WINDS...DUE TO A TIGHT PRESSURE
GRADIENT AHEAD OF APPROACHING LOW PRESSURE...WILL CONTINUE
THROUGH THIS AFTERNOON ACROSS THE AREA. WINDS WILL DIMINISH
TONIGHT...AS THE LOW CROSSES SOUTHERN WISCONSIN. HIGH
WAVES WILL SUBSIDE BY LATE IN THE EVENING...AS THE WINDS EASE.

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO RETURN
SUNDAY...AS WINDS INCREASE BEHIND THE DEPARTING LOW.

LMZ643>646-132245-
/O.CON.KMKX.SC.Y.0076.000000T0000Z-121014T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
932 AM CDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS...BECOMING SOUTHWEST THIS AFTERNOON
  AND EVENING...BACKING SOUTHEAST TO EAST AND LOWERING TO 5 TO 15
  KNOTS THIS EVENING.

* WAVES: BUILDING TO 4 TO 8 FEET AND LINGERING INTO THIS
  EVENING...THEN SUBSIDING TO 2 TO 4 FEET LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
706 
WHUS73 KMKX 132053
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
352 PM CDT SAT OCT 13 2012

...BREEZY WINDS DIMINISHING...HIGH WAVES INTO TONIGHT...

.BREEZY SOUTH TO SOUTHWEST WINDS...DUE TO A TIGHT PRESSURE
GRADIENT AHEAD OF APPROACHING LOW PRESSURE...WILL CONTINUE TO
DIMINISH THROUGH THIS EVENING ACROSS THE AREA. HIGH WAVES WILL
SUBSIDE BY LATE IN THE EVENING...AS THE WINDS EASE. SMALL CRAFT
ADVISORY CONDITIONS ARE EXPECTED TO RETURN SUNDAY AFTERNOON AND
NIGHT...AS WINDS INCREASE BEHIND THE DEPARTING LOW.

LMZ643>646-140500-
/O.CON.KMKX.SC.Y.0076.000000T0000Z-121014T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
352 PM CDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY. 

* WINDS: SOUTH TO SOUTHWEST 15 TO 20 KNOTS...DIMINISHING TO 10 TO
  15 KNOTS THIS EVENING.

* WAVES: 3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET LATER THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
377 
WHUS73 KMKX 140220
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
920 PM CDT SAT OCT 13 2012

...WINDS AND WAVES SUBSIDING BRIEFLY..

.THE BRISK SOUTH TO SOUTHWEST WIND HAVE DIMINISHED THIS EVENING
AS THE PRESSURE GRADIENT RELAXES WITH A TROUGH OF LOW PRESSURE
BUILDING ACROSS SOUTHERN LAKE MICHIGAN. SMALL CRAFT ADVISORY
CONDITIONS ARE EXPECTED TO RETURN SUNDAY AND NIGHT...AS THE LOW
INTENSIFIES AS IT MOVES ACROSS LAKE MICHIGAN.

LMZ643>646-140330-
/O.CAN.KMKX.SC.Y.0076.000000T0000Z-121014T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
920 PM CDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS AND WAVES HAVE SUBSIDED...BUT SMALL CRAFT ADVISORY
CONDITIONS ARE EXPECTED AGAIN SUNDAY AND SUNDAY NIGHT.

$$
HENTZ

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 12, 3:28 PM CDT, 34 minutes earlier.

Area forecast discussion, Oct 12, 3:28 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 PM CDT FRI OCT 12 2012

.SHORT TERM...

TONIGHT AND SATURDAY...FORECAST CONFIDENCE IS HIGH.

DIURNAL CUMULUS COMBINED WITH SOME LAKE EFFECT CLOUDS IN THE FAR
EASTERN COUNTIES SHOULD MIX OUT BY OR SOON AFTER SUNSET.
OTHERWISE...QUIET WEATHER IS EXPECTED INTO EARLY THIS EVENING.

40 KNOT PLUS 850MB LOW LEVEL JET NOSE FOCUSES WEST OF THE FORECAST
AREA LATER THIS EVENING...THEN SHIFTS OVER THE FORECAST AREA LATER
TONIGHT. THIS WILL BRING ALONG STRONG AND FOCUSED WARM AIR AND
MOISTURE ADVECTION INTO THE AREA. AIR COLUMN SATURATES BY 12Z FROM
WEST TO EAST ACROSS THE AREA PER FORECAST SOUNDINGS. THEY ALSO SHOW
TALL AND SKINNY ELEVATED CAPE DEVELOPING...UP TO 500 J/KG. MODELS
HAVE BEEN CONSISTENT WITH THIS THE PAST FEW DAYS. THUS...CONTINUED
TO TREND UPWARDS WITH POPS LATER TONIGHT...SPREADING WEST TO EAST
ACROSS THE AREA. TEMPERATURES WILL RISE LATER THIS EVENING AND
OVERNIGHT WITHIN STRONG WARM AIR ADVECTION.

FORECAST AREA APPEARS TO PUSH INTO OR JUST NORTH OF THE FORECAST AREA
ON SATURDAY. HOWEVER...AREA FORECAST SOUNDINGS ARE SHOWING THAT THE
CAPE REMAINS ELEVATED BY A FEW THOUSAND FEET ABOVE THE GROUND.
NORTHERN ILLINOIS SITES SHOW MORE SURFACE BASED CAPE. SO...THE
EFFECTIVE WARM FRONT MAY STILL BE JUST SOUTH OF THE AREA.
STILL...CONTINUED HIGH POPS SATURDAY WITHIN SOUTHWESTERLY LOW LEVEL
JET/MOISTURE ADVECTION REGIME.

GIVEN THE SATURATED AIR COLUMN/CLOUDS EXPECTED DURING THE
DAY...SURFACE BASED CAPE WILL BE TOUGH TO COME BY.
HOWEVER...ELEVATED CAPES SHOULD REACH UP TO 1200 J/KG. THIS COMBINED
WITH DEEP LAYER SHEAR VALUES OF 40 TO 50 KNOTS BRINGS POTENTIAL FOR
SEVERE STORMS. DAMAGING WINDS WOULD BE THE PRIMARY HAZARD PER SPC
DAY 2 OUTLOOK...WHICH HAS AREA IN SLIGHT RISK. PRECIPITABLE WATER
VALUES UP TO 1.60 INCHES...WHICH IS IN THE 99TH PERCENTILE FOR THIS
TIME OF YEAR...SHOULD RESULT IN MODERATE TO SOMETIMES HEAVY
RAINFALL. IT IS CERTAINLY NEEDED GIVEN THE DRY CONDITIONS OVER THE
AREA. MILD TEMPERATURES INTO THE 60S ARE EXPECTED FOR HIGHS...WITH
DEWPOINTS INCREASING INTO THE 50S.

SATURDAY NIGHT THROUGH MONDAY...FORECAST CONFIDENCE MEDIUM

LATEST NAM AND GFS HAVE BACKED OFF ON SAT NT/SUN AM CYCLOGENESIS
WITH UPCOMING SYSTEM BUT ECMWF...UKMET...AND CANADIAN CONTINUE
WITH A STRONG SHORTWAVE TROUGH INDUCING CYCLOGENESIS AS THE LOW
TRACKS FROM THE MID MO RIVER VALLEY INTO SRN WI SUN AM. THUS WILL
MAINTAIN HIGH POPS AND HIGH QPF WITH WELL ORGANIZED LIFT FROM PVA
AND UPPER DOUBLE JET STRUCTURE ALOFT WITH FRONTOGENESIS IN THE LOW
LEVELS. VERY HIGH PWS AROUND 1.5 INCHES WILL BE AVAILABLE AND
GOING WITH TOTAL QPF VALUES FROM FRI NT-SUN OF 1.75-2.50 INCHES.
SFC BASED CAPE WILL ARRIVE LATE SAT AFTERNOON IN THE SRN CWA AND
SAT NT EVERYWHERE BUT CAPE VALUES WILL PROBABLY REMAIN UNDER 500
J/KG. THERE IS STILL A SLIGHT RISK OF SEVERE TSTORMS HOWEVER GIVEN
THE STRONG LOW LEVEL WIND SHEAR AND 40 KTS OF DEEP LAYER SHEAR.
DAMAGING WINDS IS THE PRIMARY THREAT.

NWLY WINDS AND WEAK COLD ADVECTION FOR SUN NT BUT OVERALL NOT TOO
MUCH COLD AIR TO ADVECT INTO THE REGION. A WEAK SHORTWAVE TROUGH
WILL DROP SWD FROM CANADA FOR SUN NT WHICH COULD MAINTAIN CLOUD
COVER TO SOME DEGREE BUT DO NOT EXPECT ANY ADDITIONAL RAIN AT THIS
TIME. A WEAK RIDGE OF HIGH PRESSURE WILL THEN PREVAIL ON MONDAY
WITH HIGH TEMPS FROM 55-60F.

.LONG TERM...

TUESDAY THROUGH FRIDAY...FORECAST CONFIDENCE LOW

A ZONAL FLOW ACROSS SRN CANADA AND THE NRN USA WILL TRANSITION TO
A DIGGING AND AMPLIFYING UPPER TROUGH INTO THE UPPER MS RIVER
VALLEY AND GREAT LAKES BY MID WEEK. HOWEVER MODELS HAVE A LARGE
SPREAD ON PLACEMENT AND DEGREE OF AMPLIFICATION/CYCLOGENESIS FOR
THIS SYSTEM THUS LOW CONFIDENCE IN FORECAST. DO EXPECT SLY WINDS
ON TUE WITH MILDER TEMPS AND THEN INTRODUCE RAIN CHANCES TUE NT
THROUGH THU. RAIN CHANCES COULD LINGER INTO THE WEEKEND IN LATER
FORECASTS HOWEVER. MILD TEMPS FOR TUE-WED BUT THEN GRADUALLY
FALLING.

&&

.AVIATION/00Z TAFS/...

VFR CONDITIONS ARE EXPECTED THROUGH THE EVENING ACROSS TAF SITES.
SOUTHEAST WINDS VEERING TO THE SOUTH ARE EXPECTED DURING THIS TIME.
DIURNAL CUMULUS WITH SOME LAKE EFFECT CLOUDS SHOULD DISSIPATE BY OR
SOON AFTER SUNSET ACROSS THE EASTERN TAF SITES.

SHOWERS AND SOME THUNDERSTORMS WILL MOVE INTO MADISON LATER
TONIGHT...AFTER 06Z SATURDAY...AND THE EASTERN SITES BETWEEN 09Z AND
12Z SATURDAY. VFR CONDITIONS ARE EXPECTED INITIALLY...THEN SHOULD
DROP TO IFR BY OR SOON AFTER 12Z SATURDAY. THE IFR CEILINGS AND
VISIBILITIES SHOULD THEN LAST THROUGH SATURDAY...WITH PERIODS OF
SHOWERS AND STORMS. LIFR VISIBILITIES ARE POSSIBLE IN ANY STORMS.

THE SHOWERS AND STORMS ARE IN RESPONSE TO A STRONG LOW LEVEL JET
STREAM DEVELOPING ACROSS THE REGION. THIS MAY BRING LOW LEVEL WIND
SHEAR CONDITIONS TO TAF SITES AFTER 06Z SATURDAY AND THROUGH
SATURDAY...WITH 2000 FOOT WINDS SOUTHWEST OF 40 TO 45 KNOTS. SURFACE
WINDS WILL VEER SOUTH AROUND 10 KNOTS LATER TONIGHT...THEN SOUTHWEST
AT 12 TO 17 KNOTS SUSTAINED ON SATURDAY. THIS WOULD CREATE
BORDERLINE CONDITIONS FOR LOW LEVEL WIND SHEAR...SO WILL NOT MENTION
IN TAFS AT THIS TIME.

&&

.MARINE...

A SMALL CRAFT ADVISORY HAS BEEN ISSUED FROM 06Z SATURDAY UNTIL 06Z
SUNDAY FOR THE NEARSHORE WATERS. A TIGHT PRESSURE GRADIENT WILL
DEVELOP ACROSS THE AREA DURING THIS TIME...AS WARMER AIR PUSHES
NORTHEAST INTO THE REGION. THIS SHOULD ALLOW FOR BREEZY SOUTHWEST
WINDS TO DEVELOP...WITH FREQUENT GUSTS TO 25 KNOTS EXPECTED. THIS
WILL BRING HIGH WAVES...MAINLY TOWARD THE OPEN WATERS.

A SMALL CRAFT ADVISORY MAY BE NEEDED AGAIN SUNDAY AFTERNOON AND
NIGHT...AS ANOTHER TIGHT PRESSURE GRADIENT DEVELOPS AFTER THE
PASSAGE OF THE LOW AND COLD FRONT. BRISK NORTHWEST WINDS ARE
POSSIBLE...WHICH SHOULD BRING HIGH WAVES TOWARD THE OPEN WATERS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 1 AM SATURDAY TO 1 AM CDT SUNDAY FOR
     LMZ643>646.

&&

TONIGHT/SATURDAY AND AVIATION/MARINE...WOOD
SATURDAY NIGHT THROUGH FRIDAY...GEHRING
Hazardous weather outlook, Oct 12, 3:48 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 PM CDT FRI OCT 12 2012

WIZ046-047-051-052-056>060-062>072-131000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
348 PM CDT FRI OCT 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER
TONIGHT...AS A WARM FRONT MOVES INTO THE AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODS OF THUNDERSTORMS ARE EXPECTED SATURDAY INTO SUNDAY. THERE IS
A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY AFTERNOON AND
SATURDAY NIGHT...DUE TO WARM...MOIST...UNSTABLE CONDITIONS AND
STRONG WIND SHEAR. THE MAIN HAZARD WOULD BE DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SATURDAY AFTERNOON AND SATURDAY
NIGHT.

LMZ643>646-131000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
348 PM CDT FRI OCT 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT LATE TONIGHT AS BREEZY SOUTHERLY
WINDS DEVELOP AHEAD OF DEVELOPING LOW PRESSURE OVER THE GREAT
PLAINS.

SHOWERS AND THUNDERSTORMS ARE LIKELY WELL AFTER MIDNIGHT...AS A WARM
FRONT APPROACHES FROM THE SOUTH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY

A SMALL CRAFT ADVISORY IS IN EFFECT SATURDAY AND SATURDAY EVENING
DUE TO BREEZY SOUTHWEST WINDS AND HIGH WAVES TOWARD OPEN WATER.
ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE ISSUED FOR SUNDAY
AFTERNOON AND EVENING AS LOW PRESSURE MOVES NORTHEASTWARD FROM
SOUTHERN LAKE MICHIGAN TO LAKE HURON. BRISK NORTHWEST WINDS WILL
DEVELOP.

PERIODS OF THUNDERSTORMS ARE EXPECTED SATURDAY INTO SUNDAY. THERE IS
A SLIGHT RISK OF SEVERE STORMS SATURDAY AFTERNOON AND SATURDAY
NIGHT. THE MAIN HAZARDS WOULD BE DAMAGING WINDS.

WWW.WEATHER.GOV/MKX
GEHRING

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.